Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 27, 2010, 8:00 PM EDT. It took effect at Oct 27, 2010, 10:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 8:00 PM EDT (00:00 UTC)
- In effect from
- Oct 27, 2010, 10:00 PM EDT
- Expired
- Oct 28, 2010, 3:15 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
192 WHUS71 KPHI 280000 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 800 PM EDT WED OCT 27 2010 ANZ450>455-280800- /O.CAN.KPHI.SC.Y.0075.000000T0000Z-101028T2000Z/ /O.NEW.KPHI.SC.Y.0076.101028T0200Z-101028T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 800 PM EDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THURSDAY. A SOUTH TO SOUTHWEST WIND OF 15 TO 20 KNOTS AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM THE WEST SHOULD GUST TO AROUND 25 KNOTS AT TIMES INTO THIS EVENING. THE SOUTHWEST WIND IS FORECAST TO DIMINISH TO 10 TO 15 KNOTS OVERNIGHT. MEANWHILE...WAVE HEIGHTS ARE EXPECTED TO RANGE FROM 4 TO 8 FEET INTO THURSDAY. THEY SHOULD SUBSIDE TO 3 TO 4 FEET LATE ON THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-280100- /O.CAN.KPHI.SC.Y.0075.000000T0000Z-101028T0200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 800 PM EDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
1 follow-up statement
910 WHUS71 KPHI 280715 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 AM EDT THU OCT 28 2010 ANZ450>455-282000- /O.CAN.KPHI.SC.Y.0076.000000T0000Z-101028T2000Z/ /O.NEW.KPHI.SW.Y.0012.101028T0715Z-101028T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 AM EDT THU OCT 28 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 400 PM THIS AFTERNOON. WAVES WILL RANGE FROM 4 TO 7 FEET ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TODAY. WAVE HEIGHTS ARE FORECAST TO SUBSIDE TO 3 TO 4 FEET LATE IN THE DAY. A GUSTY NORTHWEST WIND IS EXPECTED TO DEVELOP FOR TONIGHT, FRIDAY AND FRIDAY NIGHT. WIND GUSTS OF 25 TO 30 KNOTS ARE ANTICIPATED. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FOR THAT PERIOD OF TIME ONCE THE CURRENT ADVISORY EXPIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 FEET OR GREATER ARE ANTICIPATED, PRODUCING HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 7:39 PM EDT, 21 minutes earlier.
Area forecast discussion, Oct 27, 7:39 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 PM EDT WED OCT 27 2010
.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE JUST NORTH OF THE UPPER GREAT LAKES
WILL GRADUALLY MOVE NORTHEASTWARD AND FARTHER INTO CANADA THROUGH
THURSDAY NIGHT. AN ASSOCIATED COLD FRONT WILL GRADUALLY SLIDE ACROSS
OUR ENTIRE AREA TONIGHT INTO THURSDAY MORNING. AN AREA OF HIGH
PRESSURE BUILDING INTO THE OHIO VALLEY LATE THURSDAY WILL SETTLE
NEAR OUR REGION LATE FRIDAY AND SATURDAY BEFORE WEAKENING. A WEAK
FRONTAL BOUNDARY MAY THEN MOVE INTO OUR AREA SUNDAY NIGHT AND
MONDAY, BEFORE MOVING FARTHER TO THE SOUTH AND EAST TUESDAY. A STORM
MOVING ACROSS THE SOUTHEASTERN UNITED STATES TUESDAY NIGHT AND
WEDNESDAY, MAY TRY AND LIFT TOWARD THE MID ATLANTIC AS HIGH PRESSURE
SETTLES INTO NEW ENGLAND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE REMAINDER OF THE TORNADO WATCH HAS BEEN CLEARED. THE BEST
INSTABILITY HAS SLIPPED FURTHER TO THE SOUTH WITH THE LOSS OF
HEATING. THERE ARE SOME CELLS BACK OVER CENTRAL VIRGINIA THAT
COULD CLIP SOUTHERN AREAS THIS EVENING...BUT THE LOSS OF
INSTABILITY IN THE BOUNDARY LAYER SHOULD MITIGATE THE THREAT
WE DID NOT PUSH THE FRONT QUICKLY THROUGH THE CWA TONIGHT AS THE
FLOW IS NEARLY PARALLEL TO IT. THIS WILL RESULT IN A GRADUAL FRONTAL
PASSAGE THROUGH EARLY THURSDAY MORNING. AS A RESULT, WE CONTINUED
THE IDEA FROM THE PREVIOUS UPDATE TO LOWER THE POPS FROM WEST TO
EAST DURING THE NIGHT, WITH THE HIGHEST POPS THIS EVENING ACROSS THE
SOUTHERN AND EASTERN ZONES. THE POSITION OF THE FRONT WILL HAVE AN
IMPACT ON TEMPERATURES AND DEW POINTS, THEREFORE WE NEEDED TO MAKE
SOME ADJUSTMENTS BASED ON TRENDS AND NEWER GUIDANCE. AS FOR
TEMPERATURES, WE GENERALLY TOOK A BLEND OF THE GFS/NAM MOS. THE MAIN
CAA DOES NOT REALLY QUICK IN UNTIL LATER TONIGHT, THEREFORE A SHARP
DROP IN TEMPERATURES FOR AWHILE IS NOT ANTICIPATED.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE INTENSE STORM THAT HAS IMPACTED THE MIDWEST AND GREAT LAKES
AREAS IS FORECAST TO CONTINUE TO GRADUALLY WEAKEN AS IT SHIFTS INTO
THE HUDSON BAY AREA THROUGH THURSDAY. THE LARGE UPPER-LEVEL TROUGH
DRIVING THIS STORM WILL SHIFT EASTWARD, HOWEVER ITS AXIS IS NOT
FORECAST TO SLIDE ACROSS OUR AREA UNTIL FRIDAY. AS THE INTENSE
UPPER-LEVEL JET GRADUALLY SHIFTS EASTWARD TONIGHT, THE SURFACE COLD
FRONT WILL TEND TO SLIDE FARTHER EAST AS WELL. THIS MAY TAKE SOME
TIME TO COMPLETELY CLEAR OUR DELMARVA COUNTIES THURSDAY MORNING AS
THE FLOW IS MAINLY PARALLEL TO THE SURFACE FRONT. AS A RESULT, A
BAND OF SHOWERS AND PERHAPS SOME THUNDER MAY BE LINGERING TO START
THURSDAY ACROSS THE SOUTHERN AND FAR EASTERN ZONES DUE TO THE
FRONTAL FORCING AND STILL ROBUST WIND FIELD ALOFT. THE TREND DURING
THURSDAY HOWEVER WILL BE CLEARING FROM NORTHWEST TO SOUTHEAST AS THE
LARGE DRY SLOT OVERSPREADS THE CWA. THE CAA IS FORECAST TO
STRENGTHEN MAINLY DURING THE AFTERNOON, THEREFORE ONE MORE MILD DAY
IN STORE ESPECIALLY ACROSS THE EASTERN AND SOUTHERN AREAS WHERE SOME
COMPRESSIONAL WARMING MAY OCCUR AS THE LOW-LEVEL FLOW BECOMES
WESTERLY.
FOR THURSDAY NIGHT AND FRIDAY, THE UPPER TROUGH AXIS SWINGS ACROSS
THE AREA WITH MUCH COOLER AIR SETTLING INTO THE AREA. THE LARGE
AFOREMENTIONED STORM IS FORECAST TO BE WELL TO OUR NORTH HOWEVER
HIGH PRESSURE IS FORECAST TO BE BUILDING INTO THE OHIO VALLEY
THROUGH FRIDAY. THIS WILL ALLOW FOR A PRESSURE GRADIENT TO DEVELOP
AND TIGHTEN. THIS COMBINED WITH ENOUGH CAA WILL ALLOW FOR GUSTY
WINDS AT TIMES FRIDAY. THE COLDER AIR COMBINED WITH A CYCLONIC FLOW
ALOFT SHOULD GET THE EASTERN GREAT LAKES TO RESPOND. AS OF NOW, THIS
ACTIVITY LOOKS TO STAY NORTHWEST OF OUR AREA ALTHOUGH CANNOT RULE
OUT SOME SPRINKLES MAKING IT TO THE POCONOS. THE FORECAST SOUNDINGS
FOR FRIDAY INDICATE THAT WE REACH THE CONVECTIVE TEMPERATURES. THE
LOW LEVELS SHOULD BECOMING INCREASINGLY MIXED, HOWEVER THERE LOOKS
TO BE ENOUGH MOISTURE AROUND TO DEVELOP SOME STRATOCUMULUS. THE
DEPTH OF THIS MOISTURE DOES NOT APPEAR TO SIGNIFICANT THEREFORE WE
DID NOT HIT THE CLOUD COVER ALL THAT HARD AT THIS POINT. HIGH
PRESSURE BUILDS INTO THE MID ATLANTIC REGION FRIDAY NIGHT AS THE
UPPER TROUGH SHIFTS TO THE EAST. THIS WILL ALLOW THE WINDS TO SETTLE
DURING THE NIGHT WITH MUCH COLDER CONDITIONS ARRIVING. IF THE WIND
DECOUPLES COMPLETELY, SOME FROST WILL BE POSSIBLE FRIDAY NIGHT.
FOR SATURDAY, HIGH PRESSURE SETTLES TO OUR SOUTH WITH THE NORTHWEST
TO WESTERLY FLOW SETTLING AS THE PRESSURE GRADIENT RELAXES. THERE IS
SOME ENERGY FORECAST TO BE SCOOTING BY TO OUR NORTH IN THE LARGE
SCALE TROUGH AND THIS MAY TOSS SOME CLOUDS OUR WAY. IT APPEARS A
FRONTAL BOUNDARY ORGANIZES FROM NEW ENGLAND TO THE GREAT LAKES WHICH
WILL BE SETTLING SOUTHWARD SATURDAY AND BEYOND.
AS FOR TEMPERATURES, WE TOOK A MOSTLY EVEN BLEND OF THE GFS/NAM MOS
BUT THEN MADE SOME ADJUSTMENTS MAINLY FOR LOCAL AFFECTS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE FLOW BEGINS TO DEAMPLIFY AS THE MID LEVEL CLOSED LOW OVER
NORTHERN NEW ENGLAND MOVES EAST. THE RESULTANT MID LEVEL FLOW
BECOMES ZONAL AND INCREASINGLY FAST...WITH EMBEDDED WEAK SHORT WAVES
IN THE FAST FLOW IN THE FIRST PART OF LONG TERM.
THIS SHOULD RESULT IN DRY CONDITIONS SATURDAY NIGHT AND AT LEAST THE
FIRST PART OF SUNDAY. ONE OF THE WEAK SHORT WAVES IN THE FAST FLOW
SHOULD PUSH A WEAK FRONT THROUGH THE REGION SUNDAY. RIGHT NOW...
MOISTURE SEEMS TO BE THE LIMITING FACTOR WITH REGARD TO SHOWER
ACTIVITY...SO THE FORECAST FOR SUNDAY WILL BE DRY.
THE LAST SHORT WAVE IN THE FAST FLOW COMES THROUGH MONDAY. AGAIN...
THE COLUMN APPEARS TO BE TOO DRY FOR PRECIPITATION...SO THE MONDAY
FORECAST WILL REMAIN DRY. TEMPERATURES FOR SATURDAY NIGHT INTO
MONDAY NIGHT WILL BE NEAR NORMAL WITH A DEVELOPING FAST MID LEVEL
FLOW.
FOR TUESDAY AND BEYOND...THE FLOW STARTS TO AMPLIFY AGAIN...THIS
TIME ACROSS THE LOWER MISSISSIPPI VALLEY. MID RANGE MODELS ARE
STARTING TO COME INTO BETTER AGREEMENT WITH A MID LEVEL SYSTEM
CLOSING OFF ACROSS LOUISIANA TUESDAY INTO WEDNESDAY. THE CLOSING LOW
WILL LEAVE A FLAT RIDGE ACROSS THE MID ATLANTIC STATES TUESDAY. THIS
SHOULD KEEP CONDITIONS DRY ACROSS THE FORECAST AREA TUESDAY.
THE MID LEVEL FLOW THEN BECOMES MORE SOUTHWESTERLY WITH TIME...
LEAVING THE GULF OPEN FOR A MOISTURE FEED ALONG THE EAST COAST.
SINCE CLOSING MID LEVEL SYSTEMS CAN BE DIFFICULT TO MODEL...
ESPECIALLY AT LONGER RANGES...THE FORECAST CONFIDENCE HERE IS LOWER
THAN NORMAL. WILL INSERT A CHANCE OF SHOWERS FOR WEDNESDAY...AND TRY
TO KEEP THE FORECAST SIMPLE AT THIS DISTANCE.
TEMPERATURES WILL START RISING TUESDAY INTO WEDNESDAY AND POSSIBLY
BEYOND AS HEIGHTS RISE ABOVE NORMAL.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE MAIN CONVECTIVE THREAT HAS DIMINISHED AS THE BEST INSTABILITY IS
WANING. FOR THE MOST PART...THE THREAT OF ADDITIONAL SHOWERS HAS
JUST ABOUT ENDED...AND NO PRECIPITATION WAS INCLUDED IN THE 0000 UTC
TERMINALS FORECASTS.
SEEING SOME CEILINGS NEAR 1500 FEET AT THE PHILADELPHIA METRO
AIRPORTS...AS AMDAR SOUNDINGS FROM KPHL SHOW AN INVERSION AT THIS
LEVEL. THIS INVERSION MAY BE DIFFICULT TO BREAK WITH LITTLE IN THE
WAY OF FORCING. FOR NOW...HAVE INCLUDED 1500 FEET CEILINGS FOR THESE
LOCATIONS THROUGH ABOUT 0300 UTC...AND WILL REEVALUATE AS NEEDED.
ELSEWHERE....MID LEVEL CLOUDS SHOULD START TO BREAK. SINCE THE
SURFACE FRONT IS SLOW MOVING AND MAY NOT GET TO THE COAST MUCH
BEFORE 1200 UTC...FOG MAY BECOME AN ISSUE LATER TONIGHT. AT TERMINAL
LOCATIONS THAT SAW RAIN EARLIER...FOG WAS INSERTED INTO THE
FORECAST. SOME STATISTICAL GUIDANCE SUGGESTS LIFR CONDITIONS AT KMIV
AND KACY...BUT FOR NOW DID NOT GO THIS LOW.
AS THE FRONT MOVES OFFSHORE THURSDAY MORNING...ANY LOW LEVEL
MOISTURE SHOULD BE SCOURED. MODEL SOUNDINGS INDICATE THAT THE DEPTH
OF THE MIXED LAYER WILL ALLOW GUSTINESS IN THE AFTERNOON. THE AIR
LOOKS TO STABILIZE QUICKLY BEHIND THE FRONT...SO VFR CONDITIONS ARE
EXPECTED.
OUTLOOK...
MAINLY VFR CONDITIONS ARE EXPECTED FOR THURSDAY NIGHT AS A SECONDARY
COLD FRONT PUSHES THOUGH OUR REGION LATE IN THE DAY. DRY WEATHER
SHOULD CONTINUE FOR FRIDAY AND FRIDAY NIGHT ALONG WITH A GUSTY
NORTHWEST WIND. MAINLY VFR CONDITIONS ARE ALSO ANTICIPATED FOR
SATURDAY AND SUNDAY.
&&
.MARINE...
A COLD FRONT WILL MOVE VERY SLOWLY ACROSS THE WATERS TONIGHT, AND
SOUTHWEST WINDS ARE NOT EXPECTED TO SHIFT VERY MUCH AND ARE EXPECTED
TO EVENTUALLY DIMINISH BELOW THE ADVISORY CRITERION. THIS
DIMINISHING, LIKE THE MOVEMENT OF THE FRONT, LOOKS A BIT SLOWER THAN
PREVIOUSLY ANTICIPATED. THE ADVISORY OVER THE BAY WILL THEREFORE BE
EXTENDED INTO THE EVENING. GUIDANCE STILL INDICATES THAT SEAS WILL BE
SLOW TO SUBSIDE INTO THURSDAY, AND SO THE ADVISORY WILL REMAIN IN
EFFECT OVER THE OCEAN WATERS INTO THURSDAY AFTERNOON.
A SECONDARY COLD FRONT STILL IS FORECAST TO ARRIVE LATE TOMORROW OR
TOMORROW EVENING, AND NORTHWEST WINDS BEHIND THAT FRONT LIKELY WILL
REACH THE ADVISORY CRITERION AGAIN. AS A RESULT, ANOTHER ADVISORY
WILL LIKELY BE NEEDED IN TIME.
HIGH PRESSURE IS FORECAST FOR SATURDAY AND WIND SPEEDS SHOULD
DIMINISH. ANOTHER COLD FRONT FROM THE NORTHWEST IS ANTICIPATED FOR
SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...GORSE/HAYES
SHORT TERM...GORSE
LONG TERM...HAYES
AVIATION...DELISI/HAYES
MARINE...DELISIHazardous weather outlook, Oct 27, 7:03 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 703 PM EDT WED OCT 27 2010 NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-282315- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 703 PM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-019-020-026-027-282315- WESTERN MONMOUTH-EASTERN MONMOUTH-NORTHWESTERN BURLINGTON-OCEAN- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 703 PM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>025-282315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 703 PM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-282315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 703 PM EDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-282315- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 703 PM EDT WED OCT 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 27, 2:01 PM EDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
201 PM EDT WED OCT 27 2010
DEZ001>003-MDZ008-012-015-019-020-271900-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-TALBOT MD-
201 PM EDT WED OCT 27 2010
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES...
AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING EAST ACROSS CHESAPEAKE BAY. THE STORMS
EXTEND FROM CECIL AND KENT COUNTIES IN MARYLAND TO CHARLES COUNTY IN
MARYLAND. THE STORMS ARE MOVING EAST NORTHEAST AT 35 TO 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3849 7571 3865 7572 3869 7583 3856 7605
3876 7640 3887 7626 3882 7621 3883 7620
3894 7624 3884 7638 3903 7633 3900 7618
3916 7628 3944 7600 3953 7599 3956 7609
3970 7601 3962 7560 3847 7542
RPWSpecial weather statement, Oct 27, 2:37 PM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 PM EDT WED OCT 27 2010
MDZ015-019-020-271930-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
237 PM EDT WED OCT 27 2010
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...QUEEN ANNE'S AND
TALBOT COUNTIES...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF EASTON...MOVING EAST NORTHEAST
AT 35 TO 40 MPH. THE THUNDERSTORM WILL BE NEAR ST. MICHAELS...OXFORD
AROUND 245 PM...EASTON...TANYARD AROUND 300 PM...HARMONY...MATTHEWS
AROUND 315 PM...SMITHVILLE AND AGNER AROUND 330 PM.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3867 7622 3873 7625 3870 7627 3867 7636
3874 7635 3877 7640 3879 7638 3875 7635
3883 7631 3885 7638 3883 7630 3887 7625
3882 7621 3888 7621 3896 7574 3866 7572
3869 7586 3864 7596 3863 7612
RPWSpecial weather statement, Oct 27, 3:08 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT WED OCT 27 2010
DEZ002-NJZ021-272000-
CUMBERLAND NJ-KENT DE-
308 PM EDT WED OCT 27 2010
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND KENT COUNTIES...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
DOVER TO 2 MILES SOUTHEAST OF DOVER...MOVING EAST NORTHEAST AT 35
TO 40 MPH. THE THUNDERSTORMS WILL BE NEAR PORT NORRIS...NEWPORT
AROUND 330 PM...SOUTH VINELAND AND LAUREL LAKE AROUND 345 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3907 7555 3931 7555 3934 7546 3927 7540
3930 7533 3936 7539 3949 7498 3918 7501
3920 7507 3917 7514 3920 7519 3923 7518
3929 7527 3928 7530 3930 7533 3927 7540
3924 7538 3908 7540
RPWSpecial weather statement, Oct 27, 3:56 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT WED OCT 27 2010
NJZ021>023-025-027-272100-
ATLANTIC NJ-CAPE MAY NJ-COASTAL ATLANTIC NJ-CUMBERLAND NJ-
SOUTHEASTERN BURLINGTON NJ-
356 PM EDT WED OCT 27 2010
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAPE MAY
AND CUMBERLAND COUNTIES...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF MILLVILLE...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR MAYS LANDING...ESTELL MANOR AROUND
415 PM...POMONA...ABSECON AROUND 430 PM...PORT REPUBLIC AND NEW
GRETNA AROUND 445 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3937 7446 3938 7446 3937 7448 3927 7499
3947 7505 3971 7448 3944 7439 3941 7440
3941 7439 3939 7438
HEAVENERSpecial weather statement, Oct 27, 4:32 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT WED OCT 27 2010
NJZ020-022-025>027-272115-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
432 PM EDT WED OCT 27 2010
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF ATLANTIC CITY...MOVING EAST AT
45 MPH. THE THUNDERSTORM WILL BE NEAR TUCKERTON AROUND 430 PM...BEACH
HAVEN...NORTH BEACH HAVEN AROUND 445 PM AND BARNEGAT LIGHT AROUND 500
PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3968 7412 3952 7425 3950 7433 3953 7434
3953 7440 3949 7438 3947 7429 3942 7432
3940 7439 3969 7450 3980 7417 3975 7418
3972 7415 3975 7412 3977 7415 3977 7412
3980 7413 3983 7408
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 9:19 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 56 min |
| Oct 27, 10:15 PM EDT | Special Weather Statement | PHI | Monmouth | 45 min |
| Oct 27, 10:36 PM EDT | Special Marine Warning | PHI | 24 min | |
| Oct 28, 3:15 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| Oct 28, 3:13 PM EDT | Small Craft Advisory | PHI | 4 days | |
| Oct 27, 8:37 PM EDT | Special Weather Statement | PHI | Talbot | 53 min |
| Oct 27, 9:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 54 min |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.